| Catalog Number |
66000043 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
Event or Problem Description
It was reported that one (1) allevyn adhesive 7.5x7.5cm ctn 10 dressing came open / unsealed from the box.As this happened in a non-therapeutic environment, there was not patient involvement.
Additional Manufacturer Narrative
The device was returned for analysis.Visual inspection confirmed that there was a very clear lacquer transfer, which confirmed that there is no issue with the sealing process.The manufacturing process review was carried out.The pouch will be torn open for inspection during the normal process of sampling and testing, but all samples will be scrapped for disposal and will not be mixed with the normal product.There are strict checks in the subsequent packaging process.The problem of the complaint could not be confirmed in the manufacturing process.A probable cause includes being opened after shipping.A review of the associated batch manufacturing records did not identify any issue at the point of manufacture which may have caused or contributed to the issue highlighted by the complainant.In addition it can be confirmed that all finished product specification testing was satisfied at the point of release.A review of complaint history did not reveal similar events for the listed batch and part number with no manufacturing problems observed.A review of prior escalation actions found no actions applicable to the scope of this case.This investigation is now complete with no further action deemed necessary.Smith and nephew will continue to monitor for any adverse trends relating to this product range.